wHAT ON EARTH IS GOING ON NOW!!

today has been very strange, woke late feeling not too bad took usual meds & a we while later startsd shaking, stood up and whole body felt very weak and legs very heavy, thought i was going to colapse or pass out.

This has happend before and had to take diazepam..5mg..or half that..and lay down till i felt better. Today it has happend 3 times & wondered if any one else has experienced this...i was just having a potering about day with nothing worrying me...is it the FMS alien in my body ! ??

8 Replies

oldestnewest
  • Thankyou Chris for the msg thread, I had a look and will be asking my dr if he knows what is the cause..will let you know what he says.

    Want to say how wonderfull you are and how you keep help us all, you are like big sister looking after us fibro brother & sisters.

    Hope you are having a good day, take care ,soft hugs..love Motzie..aka Mary...xxx :-)

  • hi motsie yes i get this a lot its a if yr whole body is draining away ,very strange im sure its a FM thing .xxxx

  • I`m the same as toffy hun and have had a day just like this.It`s rotten isn`t it as you feel mentaly that you can do something then come over as you say like someone has pulled the plug on your body.

    Hope you feel better soon Butterfly xxxx

  • yes I get this too had it oday also start doing something then can hardly lift any thing and feel exhausted,

    take care

    Brother Fibromite in Pain

    Rubberman

  • yep me too same sort of feelings it s awful you really feellike you are going to faimnt it horible you dont know how you are standing another delight of fibro love to you diddle x

  • I would have a word with your doctor - some meds can make your blood pressure drop and this sounds like what might have happened. I get it sometimes too - its a bit scary but when I had a word with my doctor she said its normal with my meds.. so I would go and get checked out if I were you x

  • me too , start shaking and faint

  • I have this and discovered it was low blood pressure causing it.

You may also like...